標題: Packing complete multipartite graphs with 4-cycles
作者: Billington, EJ
Fu, HL
Rodger, CA
應用數學系
Department of Applied Mathematics
關鍵字: cycle packing;multipartite;4-cycles
公開日期: 2001
摘要: In this paper we completely solve the problem of finding a maximum packing of any complete multipartite graph with edge-disjoint 4-cycles, and the minimum leaves are explicitly given. (C) 2001 John Wiley & Sons, Inc.
URI: http://hdl.handle.net/11536/30000
ISSN: 1063-8539
期刊: JOURNAL OF COMBINATORIAL DESIGNS
Volume: 9
Issue: 2
起始頁: 107
結束頁: 127
Appears in Collections:Articles


Files in This Item:

  1. 000167263300003.pdf